MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION VERCISE CARTESIA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION VERCISE CARTESIA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-2202-30
Medical Device Problem Code Unexpected Therapeutic Results (1631)
Health Effect - Clinical Code Shaking/Tremors (2515)
Date of Event 03/14/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent a right lead revision procedure due to insufficient therapy.No devices were explanted or implanted.The procedure was completed successfully and there were no patient complications.
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient underwent a right lead revision procedure due to insufficient therapy.The procedure was completed successfully and there were no patient complications.Additional information was received that the right lead was repositioned and pulled for about 5 mm.

Brand Name
VERCISE CARTESIA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key19056219
Report Number3006630150-2024-02124
Device Sequence Number15201709
Product Code NHL
UDI-Device Identifier08714729905271
UDI-Public08714729905271
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/30/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/12/2022
Device Model NumberDB-2202-30
Device Catalogue NumberDB-2202-30
Device Lot Number7072947
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/14/2024
Supplement Date Received by Manufacturer04/05/2024
Initial Report FDA Received Date04/05/2024
Supplement Report FDA Received Date04/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown